# SDR SWAA2022020434173

- Difficulty date: November 22, 2017
- Submitted: February 4, 2022
- Operation: Air carrier
- Aircraft: N8309C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36985
- Aircraft time: 20,225 hours, 8,475 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Corroded
- Location: Fwd Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT; AFT BLKHD; LWR FLOOR Z ANGLE IS CORRODED AT BS500I; RBL24 TO LBL24. / REMOVED AND REPLACED FWD CARGO; AFT BULKHEAD LOWER FLOOR Z ANGLE SUPPORT IAW BOEING DWG 143A7500 SHT 1 TREV:- AND SRM 51-40-02-0G-0; AND BOEING DWG 143A9481 SHT 7 REV A.
